U.S. doctors online nowAsk doctors free
ZA
A 28-year-old female asked:

Hi i was diagnosed with a dvt condition and was put on warafrin for lifelong, i need to lose weight as it's not good on my legs to be over weight. i saw this green tea capsules and would love to try this, will this effect my blood levels?

1 doctor answer4 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Maybe. Maybe not.: Better to avoid such "supplements." Since herbal or tea capsules are not medications or substances approved by the FDA, those products are probably not tested for effectiveness, interactions, or side effects like real medicines are. That means nobody really knows what side effects there are. If a tea capsule user thinks she is getting a side effect, she can call her primary care doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 20, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.